# SDR SWAA2021092006392

- Difficulty date: August 11, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: R2 DOOR NEEDS ADJUSTMENT WHEN CLOSING. ; / [01] REMOVED GALLEY SERVICE DOOR LINING REF 52-41-31-000-802; [02] ADJUSTMENT GUIDE ARM AS PER REF B 737 AMM52-41-00-820-003 ACCOMPLISHED DOOR HANDLE TORQUE TEST REF B 737 AMM 52-41-00-730-002; [03] VERIFIED; [04] OK TO REINSTALL PANEL 844FZ; [05] OK TO I STALL PNL 844FZ; [06] REINSTALLED PANEL 844FZ AMM 52-41-21 OKAY TO REINSTALL R2 SERVICE DOOR LINER; [07] OK TO RE INSTALL R 2 LINER; [08] 8.REINSTALLED GALLEY SERVICE DOOR LINING REF AMM 52-41-31-400-802; [09] VERIFIED; [10] REINSTALLED LINER UP TO STEP F(5)(D) AMM 52-41-31-400-802 SLIDE INSTALLATION WILL BE ACCOMPLISH AT W/O TTG8Q00669XY BARCODE; [11] SLIDE NOT REPLACE
